This image is not available for purchase in your country.

Tongue ulceration

Tongue ulceration

C021/3342

Rights Managed

50.0 MB (3.4 MB compressed)

5120 x 3413 pixels

43.4 x 29.0 cm ⏐ 17.1 x 11.4 in (300dpi)

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Restrictions:

Not to be used for advertising or in a defamatory context.

Caption

Ulceration of the tongue (yellowish area, centre), in an 86 year old female patient taking the drug Nicorandil for angina. Nicorandil is a vasodilator (dilates the blood vessels). It reduces vasospasm in coronary arteries, which cause the symptoms of angina. Reported side effects of this drug include flushing, palpitations and ulcers.

Release details

Model release available. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}